Yet another deadly danger linked to the Gardasil HPV vaccine

The Health Sciences Institute

December 21, 2009

They’ll call it coincidence. They’ll try to just write it off. But we’re one day closer to the day of reckoning.

Earlier this year, two young girls died after painful battles with ALS, better known as Lou Gherig’s disease.

One ALS expert noted that the disease usually progresses slowly over many years. But in these cases the progression of the disease was fairly rapid.

One other detail the girls had in common: Their symptoms followed an injection of Gardasil, the human papillomavirus (HPV) vaccine.

In a report on HSI Panelist Jon Barron’s Natural Health Blog, Jon notes that two ALS researchers believe that a link between the vaccine and ALS appears likely.

In time we’ll know for sure if this is yet another horrific side effect from a vaccine that’s already received well over 15,000 adverse event reports, including more than 1,000 severe reactions and 27 confirmed deaths.

Every time I write about Gardasil I assume that some readers are new to this topic and are hearing about the harsh realities of this drug for the first time. And my hope is that they’re motivated to forward the e-mail to others who are also unaware of the problems linked with Gardasil.

MORE…

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.